Top 10 Zirtek Allergy Relief – Allergy Medicine

As an Amazon Associate I earn from qualifying purchases.

1. HealthA2Z

#ad

Cetirizine HCL 10mg, Compare to Zyrtec® Active Ingredient., 250 Tablets, HealthA2Z Allergy Relief, All Day Allergy

#ad
HealthA2Z #ad - Cetirizine hydrochloride 10 mg is an antihistamine approved for the treatment of both indoor and outdoor allergies. Compare to Zyrtec active ingredient. A 5 mg allergy relief product may be appropriate for less severe symptoms. Adults and children 6 years and older: one 10mg tablet once daily; do not take more than one 10 mg tablet in 24 hours. Active ingredient cetirizine hydrochloride 10 mg can suppress indoor & outdoor allergic response for all day long and provide 24 hours relief of: sneezing; runny nose; itchy, watery eyes; itchy throat or nose.
BrandHealthA2Z #ad
ManufacturerAllegiant Health #ad
Height3.75 Inches
Length2 Inches
Width2 Inches
Part NumberFPA017

2. Zyrtec

#ad

Zyrtec Allergy Relief Tablets, 140 Count

#ad
Zyrtec #ad - 24-hour relief of runny nose, itchy, sneezing, watery eyes and itchy nose and throat.1 allergist-recommended brand among OTC oral antihistamines. 140 count 2 boxes of 70 save! Contains 10 mg of cetirizine HCL per tablet. Starts working at hour 1 and keeps on working for a full 24 hours.
BrandZyrtec #ad
ManufacturerZyrtec #ad
Part Numberbergw-689

3. Zyrtec

#ad

24 ct, Zyrtec 24 Hour Allergy Dissolve Tablets with Cetirizine HCl Antihistamine, Citrus Flavored

#ad
Zyrtec #ad - Get all-day allergy relief that works fast and stays strong with these easy-to-take prescription-strength allergy tablets which start working hard at hour one and work twice as hard when you take them again the next day.

These orally disintegrating allergy dissolve tablets are suitable for adults and children six years and older, with one dose providing powerful, effective relief for a full 24 hours. From the #1 allergist-recommended brand among over the counter oral antihistamines, these citrus-flavored anti-allergy tablets melt in your mouth and provide for all-day relief. 24-count bottle of 24 hour zyrtec allergy relief Dissolve Tablets for all-day relief of your worst indoor and outdoor allergy symptoms, watery eyes, itchy, sneezing, including runny nose, and itchy nose and throat.

Each tablet of allergy medicine contains 10 mg of powerful cetirizine hydrochloride antihistamine and effectively treats indoor allergies caused by dust, mold, as well as outdoor allergies caused by tree pollen, weeds, and pet dander, and grasses.
BrandZyrtec #ad
ManufacturerZyrtec #ad
Height2.89 Inches
Length1.41 Inches
Weight0.43 Pounds
Width4.33 Inches
Part NumberJJ-2325
Model300450242242

4. Zyrtec

#ad

10 mg Cetirizine HCl Antihistamine Allergy Medicine, 70 ct, Zyrtec 24 Hour Allergy Relief Tablets

#ad
Zyrtec #ad - Easy-to-apply benadryl itch relief stick begins to work on contact and can be applied directly to insect and mosquito bites, minor skin irritations, sunburn, scrapes, minor burns and minor cuts to relieve associated pain and itch.

Prescription-strength zyrtec allergy medicine starts working at hour 1 and stays strong to relieve indoor and outdoor allergy symptoms such as runny nose, sneezing, watery eyes, itchy, and itchy nose and throat. Formulated with powerful ingredients, the allergy tablets Contain 10 mg of the antihistamine cetirizine per tablet and the itch relief stick contains diphenhydramine HCl, a topical analgesic as well as the skin protectant zinc acetate.

With tablets suitable for ages 6 and up and the stick suitable for ages 2 and up, This allergy, itch and pain relieving bundle Pack is great to pack in your camping supplies or take on the go for any outdoor activity. 2-piece bundle pack containing a 70-count bottle of Zyrtec 24 Hour allergy Relief Tablets and a. 47-fluid ounce benadryl extra-strength itch relief stick to help accommodate all of your allergy needs.
BrandZyrtec #ad
ManufacturerAmazonUs/JOHFT #ad
Height4.75 Inches
Length6.31 Inches
Width1.88 Inches
Part Numberxy-jiyan910-2

5. Zyrtec

#ad

Zyrtec 24 Hour Allergy Relief Tablets, Bundle with 1 x 45ct and 1 x 3ct Travel Pack, 48 Piece Assortment

#ad
Zyrtec #ad - Bundle pack containing one 45-count bottle and one 3-count travel pack of Zyrtec 24 Hour Allergy Tablets for powerful relief of your worst indoor & itchy nose & outdoor allergy symptoms, including runny nose, itchy, sneezing, watery eyes, & throat.

Suitable for those 6 years of age & older, this allergy medicine provides powerful, effective relief for a full 24 hours in just a single dose. This powerful antihistamine contains 10 mg of cetirizine hydrochloride in each allergy tablet & effectively treats indoor allergies caused by dust, & pet dander, mold, weeds, as well as outdoor allergies caused by tree pollen, & grasses.

Get effective allergy relief caused by hay fever & other upper respiratory allergies from the #1 allergist-recommended brand among over the counter oral antihistamines. These prescription-strength allergy relief tablets work fast & stay strong by providing all-day allergy relief that starts working hard at hour one and works twice as hard when taken again the next day.
BrandZyrtec #ad
ManufacturerAmazonUs/JOHFT #ad
Height4.75 Inches
Length6.31 Inches
Width1.87 Inches
Part Numberbergw-224
ModelCSAVBLK;ASD;LF

6. Genexa

#ad

Homeopathic | Multi-Symptom Allergy Relief Medicine, Genexa Allergy Care – 60 Tablets | Certified Organic & Non-GMO, Physician Formulated

#ad
Genexa #ad - Safe when used as directed: Non-drowsy and no known drug interactions. Certified organic, gluten-free, and non-GMO yay. No artificial sweeteners or preservatives, parabens, common allergens, artificial dyes, or artificial flavors. Organic blend of homeopathic ingredients addresses common allergy symptoms such as irritated eyes, sneezing, nasal congestion, sinus pressure, runny nose, and itchy nose and throat* phew. Flavored with organic açaí berry.
BrandGenexa #ad
ManufacturerGenexa #ad
Part NumberDS-981X-RZ3C
Model0857630006052

7. Amazon Basic Care

#ad

10 mg, 300 Count, Cetirizine Hydrochloride Tablets, Antihistamine, Amazon Basic Care All Day Allergy

#ad
Amazon Basic Care #ad - 24-hour allergy relief: temporarily provides relief of symptoms due to hay fever or other upper respiratory allergies: runny nose, sneezing,  itching of the nose or throat and itchy, watery eyes. Understanding allergies: an allergy is a sensitivity to a substance that is normally harmless Flowers, a family pet, trees, or dust are examples of things that can cause an allergy These allergy pills provide up to 24 hours of temporary relief.

Effective: amazon basic care all day allergy, cetirizine Hydrochloride Tablets, 10 mg are original prescription strength and gluten free These allergy pills are an antihistamine approved for the treatment of both indoor and outdoor allergy symptoms.

Active ingredient: the active ingredient in amazon Basic Care All Day Allergy is cetirizine hydrochloride, an antihistamine approved for the treatment of both indoor and outdoor allergy symptoms Compare to the active ingredient of Zyrtec. Indoor and outdoor allergy relief: Temporarily relieves common indoor and outdoor allergy symptoms.
BrandAmazon Basic Care #ad
ManufacturerPerrigo Company - Basic Care #ad
Height4.25 Inches
Length2 Inches
Weight0.22 Pounds
Width2.03 Inches
Part Numberbergw-189

8. Zyrtec

#ad

24 ct, Cetirizine, Citrus Flavor, Children's Zyrtec 24 HR Dissolving Allergy Tablets

#ad
Zyrtec #ad - Zyrtec children's dissolving cetirizine tablets work for a full 24 hours, providing consistently powerful relief of your child's allergies. 24-count pack of children's zyrtec 24 hour allergy Relief Dissolving Antihistamine Tablets for all-day relief of allergy symptoms including runny nose, sneezing, watery eyes, itchy, and itchy nose & throat.

Give your child effective relief from hay fever, seasonal and other upper respiratory allergies with this prescription-strength allergy medicine for kids. Intended for children ages 6 and older, Zyrtec kids' allergy tablets can be taken with or without water to help relieve symptoms of both indoor and outdoor allergies. Each allergy tablet contains 10 milligrams of effective cetirizine hydrochloride antihistamine and melts in the mouth with a kid-friendly citrus flavor.
BrandZyrtec #ad
ManufacturerZyrtec #ad
Height2.89 Inches
Length1.41 Inches
Width4.33 Inches
Part NumberJJ-2323
Model300450242259

9. Allegra

#ad

70-Count, Allegra Adult Non-Drowsy Antihistamine Tablets, 180 mg, 24-Hour Allergy Relief

#ad
Allegra #ad - Indoor & outdoor allergies: Use Allegra tablets for indoor and outdoor allergies, including seasonal allergies and pet allergies. Non-drowsy: formulated with active ingredient fexofenadine, a non-drowsy antihistamine. 24-hour relief: one pill is all you need for round-the-clock relief from your worst allergy symptoms. Fast-acting: allegra 24-hour allergy starts working in one hour for fast relief from sneezing, itchy and watery eyes, runny nose, and itchy nose or throat. Includes: one 1 70-count bottle of Allegra Adult Non-Drowsy Antihistamine Tablets for 24-Hour Allergy Relief.
BrandAllegra #ad
ManufacturerAllegra #ad
Height3.5 Inches
Length1.97 Inches
Width4 Inches
Part Number319163
ModelAA70T

10. Good Sense

#ad

Cetirizine Hydrochloride Tablets, 365 Count, Antihistamine, 10 mg, GoodSense All Day Allergy

#ad
Good Sense #ad - The active ingredient in goodsense All Day Allergy is Cetirizine Hydrochloride 10 mg, an antihistamine approved for the treatment of both indoor and outdoor allergies. Original prescription strength: goodsense all Day Allergy Cetirizine Hydrochloride 10 mg, is an allergy medicine approved to temporarily relieve indoor and outdoor allergy symptoms in adults and children 6 years and over.

Adults & children 6 years and over: take one tablet once daily; do not take more than one 10 mg tablet in 24 hours. 24 hour symptom relief: one dose of all day allergy cetirizine Hydrochloride 10 mg provides all-day allergy relief for indoor & outdoor allergies, and 24 hour relief of: sneezing; runny nose; itchy, watery eyes; itchy throat or nose.

Read package for full directions before use. Active ingredient: compare to the active ingredient in Zyrtec. A 5 mg allergy relief product may be appropriate for less severe symptoms. Allergy medicine: goodsense all day allergy temporarily relieves symptoms due to hay fever or other upper respiratory allergies: runny nose; sneezing; itchy, watery eyes; itching of the nose or throat.
BrandGood Sense #ad
ManufacturerGood Sense #ad
Height4.25 Inches
Length2.03 Inches
Weight0.27 Pounds
Width2 Inches
Part Number301139458886
ModelCSAVBLK;ASD;LF